# SDR DALA2022031401653

- Difficulty date: March 9, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 CORROSION ON LH INBD SEAT TRACK SUPPORT AT PASS. CABIN, STA. 377.7, LBL 26. CORRECTIVE ACTION: SUMMARY OF NRC 00464, CORROSION LEVEL 2: LH INBD SEAT TRACK SUPPORT AT PASS. CABIN, STA. 377.7, LBL 26 WAS REPAIRED PER E/RA 597714-14 REV. ORG AND PRI 597714-14 REV. 0. (2150287)
